On Stability in Time of Space Asymptotics of Solutions of Evolution Equations
Abstract
We obtain solutions of the heat-conduction equation on a semi-axis that preserve in time the asymptotic representation of the function that determines a solution at initial time. This property is preserved in the presence of a complex-valued power-decreasing potential. We present an estimate for the rate of “destruction” of the structure of a solution.Downloads
Published
25.03.2002
Issue
Section
Research articles
How to Cite
Cheremnykh, E. V. “On Stability in Time of Space Asymptotics of Solutions of Evolution Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 3, Mar. 2002, pp. 395-01, https://umj.imath.kiev.ua/index.php/umj/article/view/4075.